# SDR GLBA2003133

- Difficulty date: September 16, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 17,487 hours, 22,821 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1303890023
- Part serial: 61032A158
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 3,805 hours, 4,441 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 1 ENG WILL NOT MAKE TAKE OFF POWER, R&R NR 1 TORQUE TRANSMITTER
